Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Is lower abdominal pain a side effect of GasX while taking omeorazole for GERD?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2356 Questions
Question
For the past two weeks I have been very flatulent, several times a day. Yesterday it was even worse, I could not stop. When I got home from work last night I took GasX and went to sleep. I woke up this morning and used the bathroom, it was very loose, but it felt very relieving. However, I feel a little pain in my lower left abdomen now, and it intensifies when I press the center of my stomach; when I press the center of my stomach I feel a little pain the left side only. Could my stomach be sore? is this an effect of GasX? or is there possibly something else wrong? I do suffer from gerd and I take prescription omeorazole daily. I am 40 years old male.
Posted Thu, 9 Jan 2014 in Digestion and Bowels
 
 
Answered by Dr. Shruti Rijhwani 18 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into the query I will like to tell you it will be very difficult to point out anything in concrete because it can be a symptom of a number of disease . In my advise you should get a USG Abdomen done to look for exact etiology . Gas X contains simethicone and it is known to cause Gastrointestinal disturbances like diarrhoea , so this episode can definitely be attributed to this but still You should get yourself investigated . An UGI Endoscopy will be able to see if there is any development of ulcer in the stomach or duodenum . Take care. Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Is lower abdominal pain a side effect of GasX while taking omeorazole for GERD? 8 minutes later
After submitting my question I took ibuorofen and now the pain is gone, I feel no pain when I press on my stomach, so could it possibly be a sore muscle?
 
 
Answered by Dr. Shruti Rijhwani 6 hours later
Brief Answer: Follows. Detailed Answer: Dear Sir, It could be crampy pain that would have got relieved . Ibuprofen acts in all types of pain , it could be smooth muscles inside that would have gone in spasm that got relieved . Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor